Hi Snow. I have Graves/hyper and have been on carbimazole for 2 years. I have had all the problems you mentioned and to be honest some of them have improved, some have gone and some new ones moved in to take their place.
Some of the common issues are palpitations, tremors/hand shakes, weight gain/loss, hot sweats, panic attacks, dry/sore eyes, swollen/puffy eyes. dry skin/oily skin, hair thinning, acne, reddening of the legs and or water retention, swollen neck/goitre, diarrhea, insomnia, hyper behaviour, antisocial behaviour, mild agoraphobia, aggression, rage or mild depression to name but afew.
Your T4 is way too high and needs to be down to 12 - 20 ish. Your TSH needs to be around 1 ish although everyone is different.
You are on carbimazole and I am guessing betablockers. Those are the only meds except for one other that I cant spell (PPU). There are no other choices except for RAI or surgery. You will usually be on carb for 12 - 24 months and then slowly taken off them. Some people are put on block and replace which is where you are put on carb plus levothyroxine ( which is what hypo people take).
When you see your endo you may well feel let down. Do take a friend or partner and a list of questions. Write down the answers. Ask for a scan of your neck to rule out nodules and a blood test for antibodies to rule in or out Graves or hashimotos.
This is not an illness that many people manage to totally recover from without RAI or surgery. It is most likely an autoimmune condition and so you may want to research it.
Any questions feel free to ask. All the best and good luck.